# SDR 1DFR20160127001

- Difficulty date: January 25, 2016
- Submitted: January 28, 2016
- Operation: General aviation
- Aircraft: N108FJ
- Make and model: Amd FALCON900
- Aircraft serial: 108
- Aircraft time: 12,132 hours, 6,762 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 7002260621
- Part serial: 83010145
- Condition: Misrigged
- Location: Ap Elevator Trim
- Component: Ap Elevator Tri, Honeywell, SM300
- Component part number: 7002260621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ELEVATOR TRIM SERVO MOTOR REPLACED AFTER INSPECTION FOUND 1 CABLE GUIDE BROKEN OFF.  REPLACEMENT SERVO MOTOR INSTALLED AND DURING OPS CHECK, FOUND SERVO MOTOR TO RUN OPPOSITE OF DESIGN.  REMOVED SERVO MOTOR AND BENCH CHECKED TO VERIFY BY APPLYING VOLTAGE.  SERVO MOTOR RAN BACKWARDS. NEW SERVO MOTOR INSTALLED, OPS CHECK NORMAL, AND ACFT RETURNED TO SERVICE.
